Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1787303

author
Moerdijk, I. and Vermeulen, J. J. C.
title
Proper maps of toposes
year
2000
journal
Memoirs of the American Mathematical Society
volume
148
number
705
pages
x+108
url
http://dx.doi.org/10.1090/memo/0705
MathSciNet
MR1787303
DOI
doi:1787303

@article{MR1787303,
    AUTHOR = "Moerdijk, I. and Vermeulen, J. J. C.",
    TITLE = "Proper maps of toposes",
    JOURNAL = "Mem. Amer. Math. Soc.",
    FJOURNAL = "Memoirs of the American Mathematical Society",
    VOLUME = "148",
    YEAR = "2000",
    NUMBER = "705",
    PAGES = "x+108",
    ISSN = "0065-9266",
    MRCLASS = "18B25 (18F10 22A22)",
    MRNUMBER = "1787303",
    MRREVIEWER = "Carsten Butz",
    DOI = "10.1090/memo/0705",
    URL = "http://dx.doi.org/10.1090/memo/0705"
}

      

This item is never cited.